# SDR SWIA201438566

- Difficulty date: June 15, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WINGLET UPPER RADIUS SKIN.  C-CHECK, REMOVED CORRODED STRAP ON LT WING TIP AFT UPPER FAIRING AND INSTALLED NEW STRAP IAW EDRN.
